# SDR DALA2025090106461

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 64,016 hours, 33,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR MSG AT FL360 ECAM CORRECTED ECAM DOOR PAGE INDICATIONS-OVERWING EMERGENCY EXITS-OPEN INDIC.   ADJUSTED HANDLE COVER PROX TARGET IAW A319 TSM 52-21. (7270940).
